Juvederm to my forehead scars and nasolabial

a dermatologist inject juvederm to my forehead scars and nasolabial it is uneven now is almost one months my face looks very tired. what should i do to bring back my face freshness and fix the uneven part on my forehead please let me know if you guys have an answer. thank you

Doctor Answers 11

Juvederm results

Dear nilam,

Thank you for your clinical post and sorry to hear that the attempted injectable restoration and scar improvement did not achieve the desired results. The use of Juvederm, be it Ultra Plus or Voluma or even Volift, means that the product itself will dissipate over time and one option is to leave it and let Mother Nature and your own body’s enzymes remove the product. However, if your aesthetic appearance is aesthetically concerning this will not be a viable option that may take many months for the product to dissolve itself. Active dissolution of the product using various enzyme preparations that dissolve the Juvederm is often a good option at this point. I would select either a physician that performed the procedure or another physician that you have trust in because discussions of other options for enhancement or improvement and blending of your facial scars would need to be discussed.

I would consult with your primary injecting physician to try and get some degree of enhancement or improvement.

I hope this information has been of some assistance and best of luck.

For more information, please review the link below.

R. Stephen Mulholland, M.D.
Certified Plastic Surgeon
Yorkville, Toronto


Toronto Plastic Surgeon
4.6 out of 5 stars 83 reviews

Unhappy with Juvederm result

Thank you for asking about your Juvederm injections.

  • Please return to the dermatologist who treated you -
  • You may need to have some of the filler dissolved if you are unhappy with how you look.
Always see a Board Certified Plastic Surgeon
Hope you found this answer helpful. Best wishes.

Juvederm and uneven results

Juvederm is a great product to be injected into scars and nasolabial folds.  However, if the results are uneven you may need to have the injections dissolved with Vitrase.  Good injections should rejuvenate your face and if your face looks unnatural you should consult with a board certified dermatologist with a great deal of experience with Juvederm and facial injections.

Uneveness of filler in forehead/nasolabial

Best to see your dermatologist right away (or get a 2nd opinion) as they may need to dissolve a lit bit of the filler, or you can consider other treatments such as subcision, dermaroller, deep chemical peels, or fractionated lasers.

Benjamin Barankin, MD
Toronto Dermatologic Surgeon
4.9 out of 5 stars 44 reviews

Uneveness after Juvederm injections

Dear nilam,
Thank you so much for your question. Without a face-to-face examination it is difficult to completely understand your concerns. One of the great advantages of the hyaluronic acid class of fillers (Juverderm, for example) is that they can be reversed by the injection of jyaluronidase - an enzyme that dissolves the injected filler. Perhaps you received too much in the nasolabial folds that may give you your "tired" appearance. The unevenness can be corrected by the injection of additional filler or by the dissolution of filler that is already in.
Return to your injector and express your concerns to resolve your undesired results. There is no need to wait until the Juvederm goes away on its own.
Best wishes.

Kevin L. Smith, MD, FACS
Charlotte Plastic Surgeon
4.9 out of 5 stars 38 reviews

Uneven Juvederm

One possibility is to have the juvederm dissolved with one of the enzymes......Vitrase, Wydase, or Hyalurex.   This will remove the Juvederm and possibly solve your unhappiness.   My Best,  Dr C

Juvederm concerns...

I would recommend touching base with your dermatologist with the concerns about your results. He may be able to correct the uneven areas with more filler or dissolve the product if you are unhappy.

Robert Heck, MD, FACS
Columbus Plastic Surgeon
4.8 out of 5 stars 62 reviews

Juvederm concern

Hello, fortunately the Juvederm will gradually be resorbed.  What to do next depends on your preference: to fill the asymmetrical regions now or to let the current product disappear.  The process can also be sped up with an injectable medication - you could speak to your injector.

Juvederm and lips

Go see your dermatologist again and discuss your concerns. Perhaps filler can be used to better balance the different areas.

Steven Wallach, MD
New York Plastic Surgeon
4.1 out of 5 stars 24 reviews

Juvederm for scars

Thank you for your question. I would recommend follow up with your dermatologist and let them know your concerns as an in person examination would be necessary to determine if you need a little more Juvederm to smooth the areas out or whether there is too much and it needs to be dissolved with hyaluronidase.  The good news is that regardless, its correctable.  All the best!

Sirius K. Yoo, MD
San Diego Facial Plastic Surgeon
5.0 out of 5 stars 27 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.